# SDR QXEA2013050600893

- Difficulty date: May 6, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 668 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 25P CORRODED BS 668.9.  REMOVED STRINGER CLIP IAW SRM 51-40-15-02-01, REV 12 AND SRM 51-42-05-02-01, REV 12.   FOUND TO BE OUT OF LIMITS IAW SRM 53-40-23-00-01, REV 12.  MATCH DRILLED NEW STRINGER CLIP IAW SRM 51-40-07-02-01, REV 12.  INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.
